| Model Number |
DSX900T11 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles related to a cpap device's sound abatement foam.There was no report of patient harm or injury.There was no report of medical intervention.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles related to a cpap device's sound abatement foam.There was no report of patient harm or injury.There was no report of medical intervention.Repeated attempts to have the device and components returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Box h6: evaluation method code grid.Evaluation results code.Conclusion code grid has been updated.
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging visualization of particles related to a cpap device's sound abatement foam.There was no report of patient harm or injury.There was no report of medical intervention.The device was returned to the third-party service center for further evaluation.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.During the evaluation connector oxide was observed.The third-party service center concludes that they couldn't confirm the customer's allegation and there was no visible foam degradation.Section-h has been updated.